Studies in Applied Mathematics

Cover image for Vol. 138 Issue 4

Edited By: Jianke Yang

Impact Factor: 1.364

ISI Journal Citation Reports © Ranking: 2015: 52/254 (Mathematics Applied)

Online ISSN: 1467-9590

Most Cited


Enjoy these top cited papers published 2014-2015:

Consistent Riccati Expansion for Integrable Systems
S. Y. Lou
Volume 134, Issue 3

Modulational Instability in the Whitham Equation for Water Waves
Vera Mikyoung Hur, Mathew A. Johnson
Volume 134, Issue 1

Effects of Quadratic Singular Curves in Integrable Equations
Aiyong Chen, Shuangquan Wen, Shengqiang Tang, Wentao Huang, Zhijun Qiao
Volume 134, Issue 1

A Synthetical Two-Component Model with Peakon Solutions
Baoqiang Xia, Zhijun Qiao, Ruguang Zhou
Volume 135, Issue 3

Oblique Wave Scattering by a Vertical Flexible Porous Plate
S. Koley, R. B. Kaligatla, T. Sahoo
Volume 135, Issue 1

SEARCH

SEARCH BY CITATION